EconPapers    
Economics at your fingertips  
 

Unequal Uncertainties and Uncertain Inequalities: An Axiomatic Approach

Thibault Gadjos and Eric Maurin
Additional contact information
Thibault Gadjos: Crest

Authors registered in the RePEc Author Service: Thibault Gajdos ()

No 2002-32, Working Papers from Center for Research in Economics and Statistics

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://crest.science/RePEc/wpstorage/2002-32.pdf Crest working paper version (application/pdf)

Related works:
Journal Article: Unequal uncertainties and uncertain inequalities: an axiomatic approach (2004) Downloads
Working Paper: Unequal Uncertainties and Uncertain Inequalities: An Axiomatic Approach (2004) Downloads
Working Paper: Unequal Uncertainties and Uncertain Inequalities: An Axiomatic Approach (2004) Downloads
Working Paper: Unequal uncertainties and uncertain inequalities: an axiomatic approach (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:crs:wpaper:2002-32

Access Statistics for this paper

More papers in Working Papers from Center for Research in Economics and Statistics Contact information at EDIRC.
Bibliographic data for series maintained by Secretariat General () and Murielle Jules Maintainer-Email : murielle.jules@ensae.Fr.

 
Page updated 2025-03-30
Handle: RePEc:crs:wpaper:2002-32